RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 7, Issue 3  


On the solutions of polynomial growth for a multidimensional generalized Cauchy–Riemann system
S. Baizaev
3
On a new approach for studying asymptotic behavior of solutions to singular differential equations
N. F. Valeev, E. A. Nazirova, Ya. T. Sultanaev
9
On asymptotic formula for electric resistance of conductor with small contacts
R. R. Gadylshin, A. A. Ershov, S. V. Repyevsky
16
On properties of functions in exponential Takagi class
O. E. Galkin, S. Yu. Galkina
29
Preliminary group classification of $(2+1)$-dimensional linear ultraparabolic Kolmogorov–Fokker–Planck equations
V. V. Davydovych
39
Comparison Tauberian theorems and hyperbolic operators with constant coefficients
Yu. N. Drozhzhinov, B. I. Zavialov
50
Distribution of zeroes to generalized Hermite polynomials
V. Yu. Novokshenov, A. A. Schelkonogov
57
Boundary value problem for partial differential equation with fractional Riemann–Liouville derivative
O. A. Repin
70
Modified Riemann–Liouville integro-differential operators in the class of harmonic functions and their applications
B. T. Torebek
76
On spectral properties of Sturm–Liouville operator with matrix potential
N. B. Uskova
88
Asymptotic approach to the perfect cuboid problem
R. A. Sharipov
100
On unconditional exponential bases in weighted spaces on real axis
A. A. Yunusov
114
On an inverse spectral problem for Sturm–Liouville operator with discontinuous coefficient
Kh. R. Mamedov, D. Karahan
125
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019